# SDR VNAA202104219992

- Difficulty date: April 19, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 37,242 hours, 36,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670313821
- Condition: Corroded
- Location: Bs 310-333 S21l
- Part time: 37,242 hours, 36,281 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL LOCATED AT FS 310 TO FS 333 STR 21L IS CORRODED
